# SDR CA151120008

- Difficulty date: November 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,594 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, FLIGHT CREW OBSERVED THE SMOKE ANNUNCIATOR LIGHT ILLUMINATE SEVERAL TIMES. THEY ACTIONED THE QRH, DECLARED A PAN PAN IN THE INTEREST OF FLIGHT SAFETY, AND REQUESTED A RETURN. THE F/A CHECKED THE REAR BULKHEAD WHICH WAS NOT HOT, THERE WAS NO ACTUAL SMOKE OBSERVED. CARGO AREA INSPECTED POST SHUTDOWN WITH NO DAMAGE OR SMOKE ODOR PRESENT. BOTH SMOKE DETECTORS TESTED USING TEST FUNCTION AND ACTUAL SMOKE WITH NO FAULT, FOUND NR 2 SMOKE DETECTOR FULL OF DUST PARTICLES, REPLACED NR 2 SMOKE DETECTOR AND FUNCTION TESTED.
